# SDR CA041224005

- Difficulty date: November 20, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC67010520
- Part serial: RH10042
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING DEPARTURE,  FLIGHT CREW HEARD A BUMP.  POST FLT INSPECTION REVEALED THAT THE RT INBOARD MLG DOOR WAS MISSING.  IN ADDITION IT WAS FOUND THAT THE RT IB FLAP SUFFERED SEVERAL DEEP GOUGES, THE RT PROXIMITY HARNESS CONDUIT WAS DENTED,  THE RT OB MLG DOOR WAS DAMAGED, AND THERE WAS A SCRATCH IN THE BOTTOM OF THE WING ABOVE THE INBOARD MLG DOOR.  A NEW DOOR WAS INSTALLED,  THE AIRCRAFT WAS REPAIRED AND RETURNED TO SERVICE.
